I am type II bipolar. I have tried lamictal and antidepressants. The lamictal did not work well enough and the antidepressants made me manic/suicidal, even if mixed with a mood stabilizer. I am now on 50mg Seroquel and its helping balancing my mood/depression but I am incredibly sore, dizzy, sore throat, etc. Its only been about four days. Does anyone know if the side effects will subside after a couple weeks?
Hi, Kelsi! Everything you described are common side effects when some people first start Seroquel as your metabolism adjusts to the medication. They generally resolve within a week or two and lessen each day, but if they're severe or last longer than two weeks or so you should let your doctor know.
"Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
Best regards and I hope you're feeling better quickly. Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Aug 2010 • 2 answers
Updated 23 Jan 2019 • 39 answers
Updated 8 Sep 2017 • 1 answer
Updated 12 Nov 2018 • 4 answers
Updated 26 Sep 2018 • 4 answers